# SDR R61A201504130261

- Difficulty date: April 13, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 27,926 hours, 20,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT FLOOR TRACK AT FRAME 17-18 HAS CORROSION. MAINTENANCE R & R LT FLOOR TRACK AT FRAME 17-18, IAW SRM 51-41-01, 51-41-02, 51-43-03,51-43-04, PN 170-03264-001, TRACK.  ACFT REMAINS AT UNTIL CHECK IS COMPLETED.
